# SDR ABXA020196

- Difficulty date: August 12, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 35,432 hours, 38,801 cycles
- System (JASC): 5200 · Doors
- Part: Pan
- Part number: 59101575
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF AFT LOWER CARGO DOOR HAD CRACKED PANES AT DOORSTOP CUTOUT AT BEAMS 1, 2, AND 3. REPLACED DOOR ON N.R. #0350 AND IAW DC-9 MM.
